# SDR FDEA201003250993

- Difficulty date: March 25, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- Engine: Ge CF66D
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC05037
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING; OTBD FLAP, OTBD HINGE FITTING, NR 10 BARREL NUT HOLE IS CORODED. REPAIRED NR 10 BARREL NUT HOLE IAW EA 8-5750-136633 "WINGS - LT WING OTBD FLAP   HINGE FITTING" AND DAC CMM 57-44-09.
